ISSN: 1309 - 3843 E-ISSN: 1307 - 7384
FİZİKSEL TIP VE REHABİLİTASYON
BİLİMLERİ DERGİSİ
www.jpmrs.com
Kayıtlı İndexler


OLGU SUNUMLARI

İlaç İntoksikasyonu ve Hemodiyaliz Sonrası Gelişen Kompartman Sendromuna Bağlı Bilateral Üst Ekstremite Periferik Sinir Hasarı
Bilateral Upper Extremity Peripheral Nerve Injury Due to Compartment Syndrome After Drug Intoxication and Hemodialysis
Received Date : 20 Mar 0020
Accepted Date : 21 Aug 2020
Available Online : 18 Jan 2021
Doi: 10.31609/jpmrs.2020-74611 - Makale Dili: EN
J PMR Sci. 2021;24(1):66-70
ÖZET
Akut kompartman sendromu (AKS), artmış interstisyel basınç nedeniyle lokal dolaşımı bozan ağrılı bir patolojidir. AKS’ye; kırıklar, kanama riskini artıran tüm patolojiler, girişimsel işlemlerden sonra meydana gelebilen arteriyel yaralanmalar, rabdomiyoliz, koma ve iyatrojenik nedenler sebep olabilir. Bu yazımızda, 21 yaşında genç bir kadının intihar amaçlı ilaç alımı sonrası gelişen bilateral periferik üst ekstremite sinir hasarı olgusunu sunuyoruz. Hastamızda ilaç alımı sonrası rabdomiyoliz, akut böbrek yetersizliği ve hemolitik anemi tabloları ortaya çıktı. Hastanede yatışı sürecinde, kompartman sendromu gelişti. Hasta, fizik tedavi ve rehabilitasyon programına alındı. Tedavi sürecinin ilk dönemlerinde, hastanın sol üst ekstremitesinde, kompleks bölgesel ağrı sendromu tanısı kondu. Dokuz aylık bir tedavi süreci sonunda hastanın sağ eli neredeyse tamamen fonksiyoneldi, ancak sol eldeki sertlik ve atrofi devam etmekteydi.
ABSTRACT
Acute compartment syndrome (ACS) is a painful condition disrupting local circulation due to increased interstitial pressure. Although the most common cause is fractures, vascular injuries without fractures, arterial injuries after interventional procedures, rhabdomyolysis, drunkenness, and coma may also result in ACS. Here we report a case of 21 year-old young woman with bilateral peripheral upper extremity dysfunction after suicidal drug intoxication. She suffered from acute renal failure, rhabdomyolysis and hemolytic anemia. During hospitalisation and dialysis, compartment syndrome and peripheral nerve injury showed up too. After recovering from the life threatening complications, the patient continued her treatment with the physical therapy and rehabilitation program for upper extremity peripheral nerve problems. Unfortunately during this phase she was complicated with complex regional pain syndrome. After a 9 month period of medical and physical therapy, she has a nearly fully functioning right hand but stiffness and atrophy of the left hand still causes disability.